| Model Number |
ORG-9110A |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the multiple patient receiver (org) has been determined to be defective according to nk reps that are onsite working on their communication loss and signal loss issues.He said that he would like to send it in for an evaluation.They were getting intermittent communication loss and signal loss even after replacing the receiver cards in the unit.They have since replaced the org itself with a spare and since then the issue has not persisted.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multiple patient receiver (org) has been determined to be defective according to nk reps that are onsite working on their communication loss and signal loss issues.He said that he would like to send it in for an evaluation.They were getting intermittent communication loss and signal loss even after replacing the receiver cards in the unit.They have since replaced the org itself with a spare and since then the issue has not persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.